Accéder directement au contenu Accéder directement à la navigation
Nouvelle interface
Article dans une revue

Finite type invariants of knots in homology 3–spheres with respect to null LP–surgeries

Abstract : We study a theory of finite type invariants for nullhomologous knots in rational homology 3–spheres with respect to null Lagrangian-preserving surgeries. It is an analogue in the setting of the rational homology of the Garoufalidis–Rozansky theory for knots in integral homology 3–spheres. We give a partial combinatorial description of the graded space associated with our theory and determine some cases when this description is complete. For nullhomologous knots in rational homology 3–spheres with a trivial Alexander polynomial, we show that the Kricker lift of the Kontsevich integral and the Lescop equivariant invariant built from integrals in configuration spaces are universal finite type invariants for this theory; in particular, this implies that they are equivalent for such knots.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-02303384
Contributeur : IMB - université de Bourgogne Connectez-vous pour contacter le contributeur
Soumis le : mercredi 2 octobre 2019 - 11:51:16
Dernière modification le : vendredi 25 novembre 2022 - 10:12:06

Lien texte intégral

Identifiants

Collections

Citation

Delphine Moussard. Finite type invariants of knots in homology 3–spheres with respect to null LP–surgeries. Geometry and Topology, 2019, 23 (4), pp.2005-2050. ⟨10.2140/gt.2019.23.2005⟩. ⟨hal-02303384⟩

Partager

Métriques

Consultations de la notice

36